Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/57753
Title: On solving aeroacoustic problems using modeled boltzmann equation
Authors: Leung, RCK 
Fu, SC
So, RMC
Issue Date: 2007
Source: In S Nenov (Ed.), The Fourth International Conference of Applied Mathematics and Computing, Plovdiv, Bulgaria, August 12-18, 2007, v. 3, p. 336-337 How to cite?
Description: Invited conference paper
URI: http://hdl.handle.net/10397/57753
Appears in Collections:Conference Paper

Show full item record

Page view(s)

34
Last Week
3
Last month
Checked on Dec 10, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.